# SDR HALA2020072400156

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 30,758 hours, 4,875 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 00587
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 11,619 hours, 1,832 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AIR ENG 2 BLEED NOT CLOSED ON ECAM DURING ENGINE RUN. RESET NO HELP. // PHYSICALLY MOVED THE PRV BLEED VALVE AND SUSPECT THE SHAFT IN    
PRV IS SHEARED. NEED NEW PRV. REPLACED #2 ENG PRV PER AMM 36-11-52-400-804-A. OPS AND LEAK CHECK OK
